8382

Robaxacet Capsules Methocarbamol/Acetaminophen

This product is available for Canada Only

Unavailable

Clear

Description

Robaxacet contains two active ingredients: acetaminophen to relieve back pain without upsetting your stomach and methocarbamol to relax tense back muscles.

Directions:

2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours.

Ingredients:

Medicinal Ingredients:
Each caplet contains Methocarbamol 400 mg, Acetaminophen 325 mg.
Non-Medicinal Ingredients:
Cellulose, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No.1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Precautions:

Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: are allergic to acetaminophen; have chronic alcoholism; have liver or kidney disease; are pregnant or nursing; are taking other products with acetaminophen or salicylates; are taking any prescription drug. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.

 

Additional information

Options

40 caplets, 18 caplets

Reviews

There are no reviews yet.

Be the first to review “Robaxacet Capsules Methocarbamol/Acetaminophen”

Your email address will not be published. Required fields are marked *

*